# SDR UALA2012051002713

- Difficulty date: May 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,312 hours, 9,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT IS OUT BY L2 DOOR.  RELAMP ABOVE, LIGHT OPS TESTED OK.
